# SDR SWAA042991

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 34,454 hours, 29,653 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 0387
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 8 MINUTES BEFORE LANDING PAX REPORTED SMELLED SMOKE.  AFTER ENGINE SHUTDOWN AT THE GATE SMELL GOT WORSE, IT WAS A STRONG ACRID SMELL.  REMOVED AND REPLACED GASPER FAN PER MM.
